MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM-H PROX. COAT. AMISTEM-H PROXIMAL COATING STD STEM SIZE 4; CEMENTLESS HIP STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM-H PROX. COAT. AMISTEM-H PROXIMAL COATING STD STEM SIZE 4; CEMENTLESS HIP STEM
Model Number 01.18.174
Health Effect - Clinical Codes Unspecified Infection (1930); Inadequate Osseointegration (2646)
Date of Event 07/09/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 20 july 2020: lot 177122: (b)(4) items manufactured and released on 08-feb-2018.Expiration date: 2023-01-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Clinical evaluation performed by medical affairs manager: delayed infection in cementless tha, 2 months after primary operation.Infection is a known possible adverse event following every surgery, including tha's.To date, there is no reason to suspect that the cause may be linked to the implanted devices.Additional implant involved: cup: versafitcup cc trio 01.26.45.1158 acetabular shell cc trio no-hole ø 58 (k122911) lot.174469.Batch review performed on 20 july 2020: lot 174469: (b)(4) items manufactured and released on 08-nov-2017.Expiration date: 2022-10-25.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional implant involved: liner: versafitcup cc trio 01.26.3248hct flat pe hc liner ø 32 / f (k103352) lot.165956.Batch review performed on 20 july 2020: lot 165956: (b)(4) items manufactured and released on 05-dec-2016.Expiration date: 2021-11-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The hip of the patient was revised on the (b)(6) 2020 (2 months after primary) due to the loosening of the hip stem.Initially, he wanted to change only the stem, but since the surgeon did a puncture and discovered a low-grade infection, he decided also to change the cup and the liner.No more information about the infection agent is available.It is unknown if the loosening is related to the infection.

Brand Name
STEM: AMISTEM-H PROX. COAT. AMISTEM-H PROXIMAL COATING STD STEM SIZE 4
Common Device Name
CEMENTLESS HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10354963
Report Number3005180920-2020-00483
Device Sequence Number950916
Product Code LZO
UDI-Device Identifier07630030804397
UDI-Public07630030804397
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K161635
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2023
Device Model Number01.18.174
Device Catalogue Number01.18.174
Device Lot Number177122
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2020
Initial Report FDA Received Date08/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;